EconPapers    
Economics at your fingertips  
 

The stability of the demand for international reserves

JoseSaul Lizondo and Donald J. Mathieson

Journal of International Money and Finance, 1987, vol. 6, issue 3, 251-282

Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (20)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0261-5606(87)90002-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jimfin:v:6:y:1987:i:3:p:251-282

Access Statistics for this article

Journal of International Money and Finance is currently edited by J. R. Lothian

More articles in Journal of International Money and Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jimfin:v:6:y:1987:i:3:p:251-282